# SDR HNAA2013073000433

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,316 hours, 52,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAZE NOTED IN CABIN WITH ODD ODOR ON FLIGHT DECK AND CABIN.  GROUND RAN ACFT ACFT AND OPERATED ENGINE AND APU BLEEDS.  CYCLED LT AND RT PACKS AND CYCLED NR 1 AND NR 2 ENGINE BLEEDS.  CANNOT DUPLICATE DISCREPANCY ON GROUND.  OK FOR SERVICE.
